MathSciNet Relay Station
MathSciNet bibliographic data
MR1922736 20F36 (20F55)
Bessis, David; Digne, François; Michel, Jean Springer theory in braid groups and the Birman-Ko-Lee monoid. Pacific J. Math. 205 (2002), no. 2, 287–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement